top of page
Search
  • Writer's picturePopCan

17-year-old develops multisystem inflammatory syndrome and myocarditis after Pfizer vaccine

The Defender: "A peer-reviewed brief report published Oct. 7 in Acta Paedatrica describes a case of multisystem inflammatory syndrome in a previously healthy 17-year-old male who developed fever, vomiting, myalgia and chest pain five days after his second dose of the Pfizer-BioNTech vaccine."

1 view0 comments

Recent Posts

See All

Russia cuts off gas to Latvia

MSN: 'Russian energy giant Gazprom says it has suspended gas supplies to Latvia - the latest EU country to experience such action amid tensions over Ukraine. Gazprom accused Latvia of violating condit

Hearing for Ontario clot-shot passports postponed

JCCF: 'The Justice Centre regrets to announce that the Ontario Superior Court of Justice has postponed the constitutional challenge to the Ontario government’s now-cancelled vaccine passport mandates.

Comments


bottom of page